# SDR DALA2016060304341

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 59,470 hours, 24,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO D-RING EXPOSED AT DOOR 1L. REMOVED SLIDE BUSTLE AND REPOSITIONED D-RING STRAP FROM AFT SIDE OF SLIDE SKIRT TO FWD SIDE OF SLIDE DOOR 1L SLIDE SKIRT.  REINSTALLED BUSTLE.  SAFETY PIN IN POCKET.  SLIDE ARM LIGHT OPS NORMAL.
